# SDR AALA20171024001

- Difficulty date: October 23, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 8,091 hours, 3,099 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY CYLINDER IS IN THE YELLOW. SERVICED THE CYLINDER IAW AMM 52-10-00.
